# SDR R61A20090070

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 13,635 hours, 9,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0147
- Condition: Failed
- Location: R1 Door
- Part time: 5,688 hours, 4,302 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED JC (OPC FWD EMERGENCY EVACUATION SLIDE SYSTEM) THE R1 DOOR SLIDE FAILED TO DEPLOY UPON OPENING OF THE DOOR.  MAINTENANCE REMOVED AND REPLACED THE SLIDE ASSY PER EMB AMM.  AC RELEASED BACK TO SERVICE.
